MathSciNet Relay Station
MathSciNet bibliographic data
MR122790 (23 #A124) 10.42
Cohen, Eckford The number of unitary divisors of an integer. Amer. Math. Monthly 67 1960 879–880.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement